Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online
Ask a Urologist   »  

Burning urination, x-ray clear, swollen penis and scrotum, taken Cipra and Rapiflow

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2002
Answered : 77 Questions
Yes!! On Wed. it started to burn a little when urinating, then Thurs. it burned much worse. Then, yesterday I realized that I could not urnate at all. Went to urlogist they took an xray to see if there was a kidney stone, but there was'nt one. Since I could not urniate, they could not test my urine for an infection. He gave me cipra and told me to come back in a week.

When I got out of the shower this afternoon I noticed that my penis shaft had swollen to almost twice as thick and my scrotm is super full of something and almost resembles a blow fish.

Oh, the urologist did give me Rapiflow and I have been able to eek out a small amount.
Posted Fri, 24 Aug 2012 in Urinary and Bladder Problems
Answered by Dr. Rajat Gupta 30 minutes later

Thanks for posting your query.

At your age you might be suffering from hyperplasia of prostrate superimposed by urinary infection.

You will need to take cipra for urinary infection. However if your urine output is less and your scrotum is swollen, I suggest you consult your urologist again.

You might need Foley’s catheterisation to drain your bladder.

Hope this helps.
Do ask if you have any more questions.

Dr. Rajat Gupta

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor